Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On sets where $\operatorname{lip} f$ is finite

Tom 249 / 2019

Zoltán Buczolich, Bruce Hanson, Martin Rmoutil, Thomas Zürcher Studia Mathematica 249 (2019), 33-58 MSC: Primary 26A21; Secondary 26A99. DOI: 10.4064/sm170820-26-5 Opublikowany online: 26 April 2019

Streszczenie

Given a function $f\colon \mathbb{R}\to \mathbb{R}$, the so-called “little lip” function $\operatorname{lip} f$ is defined as follows: $$ \operatorname{lip} f(x)=\liminf_{r\searrow 0}\sup_{|x-y|\le r} \frac{|{f(y)-f(x)}|}{r}. $$ We show that if $f$ is continuous on $\mathbb{R}$, then the set where $\operatorname{lip} f$ is infinite is a countable union of countable intersections of closed sets (that is, an $F_{\sigma \delta}$ set). On the other hand, given a countable union $E$ of closed sets, we construct a continuous function $f$ such that $\operatorname{lip} f$ is infinite exactly on $E$. A further result is that, for a typical continuous function $f$ on the real line, $\operatorname{lip} f$ vanishes almost everywhere.

Autorzy

  • Zoltán BuczolichELTE Eötvös Loránd University
    Pázmány Péter Sétány 1/c
    1117 Budapest, Hungary
    http://buczo.web.elte.hu/
    e-mail
  • Bruce HansonDepartment of Mathematics,
    Statistics and Computer Science
    St. Olaf College
    Northfield, MN 55057, U.S.A.
    e-mail
  • Martin RmoutilDepartment of Mathematics Education
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    e-mail
  • Thomas ZürcherInstytut Matematyki
    Uniwersytet Śląski
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek